# SDR CALA2025120311725

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 99,397 hours, 24,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LEFT HYDRAULIC QTY LIGHT ILLUMINATED ON FINAL. .03% UPON ARRIVAL 1 GALLON REMAIN IN RESERVOIR , FOUND LEFT MAIN LANDING GEAR DOWNLOCK ACTUATOR RETURN HOSE LEAKING, HOLE IN HOSE. AT AFT. SPAR . REMOVED AND REPLACED,  OPS & LEAK CHECKED IAW AMM 32-32-02-404-010 & 32-32-02-200-801-C1. SERVICED LT HYD. RESERVOIR TO FULL QTY.   PERFORMED LEAK CHECK IAW AMM 29-00-98-211-801-C1 NO OTHER LEAKS NOTED.
